# SDR 29GA2014031332936

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 34,327 hours, 42,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS252531
- Condition: Inoperative
- Location: Warning Horn
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN NEVER SOUNDED BELOW 86 PERCENT.  REPLACED LT GEAR WARNING HORN SWITCH AND RIGGED BOTH SWITCHES.  GROUND CHECKED GOOD.
